# SDR DXTA2017122800001

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,785 hours, 8,393 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Converter
- Condition: Dirty
- Location: Ozone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND CREW SMELLED A STRONG SMOKY ODOR COMING INTO CABIN.  CLEANED FWD & AFT WATER SEPARATOR AND DRAIN LINE. CLEANED OZONE CONVERTER. RAN SYSTEM, NO DEFECTS NOTED. WORK PERFORMED IAW MM 21-11-00, 21-21-00, 21-22-00, 21-51-00, AND 21-71-00.
